MathSciNet Relay Station
MathSciNet bibliographic data
MR2728364 (2011m:34001) 34A05 (37C10 37J30)
García, Isaac A.; Grau, Maite; Llibre, Jaume First integrals and Darboux polynomials of natural polynomial Hamiltonian systems. Phys. Lett. A 374 (2010), no. 47, 4746–4748.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement